# SDR DALA2014081804686

- Difficulty date: August 17, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 769
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR DOUBLER BS 769 LONGERON 28R ON FUSELAGE SKIN UNDER WING TO FUSELAGE FILLET AREA.  AREA WAS REPAIRED IAW 53-04, FIG 57.
